Stability of Discrete Systems Controlled in the Presence of Intermittent Sensor Faults

Dionísio, Rui Vilela; Lemos, João M.
January 2008
Journal of Control Science & Engineering;2008, p1
Academic Journal
This paper presents sufficient conditions for stability of unstable discrete time invariant models, stabilized by state feedback, when interrupted observations due to intermittent sensor faults occur. It is shown that the closed-loop system with feedback through a reconstructed signal, when, at least, one of the sensors is unavailable, remains stable, provided that the intervals of unavailability satisfy a certain time bound, even in the presence of state vanishing perturbations. The result is first proved for linear systems and then extended to a class of Hammerstein systems.


Related Articles

  • Stability Radii of Linear Discrete-Time Systems with Delays. Nguyen Khoa Son; Pham Huu Anh Ngoc // Vietnam Journal of Mathematics;Dec2001, Vol. 29 Issue 4, p379 

    Examines the robust stability of linear discrete-time systems with delays described by the linear difference equation. Determinant of polynomial matrix; Formula for the complex stability radius of a Shur stable polynomial matrix subjected to affine perturbations; Related theorems and corollaries.

  • Perturbation Growth and Structure in Uncertain Flows. Part I. Farrell, Brian F.; Ioannou, Petros J. // Journal of the Atmospheric Sciences;9/15/2002, Vol. 59 Issue 18, p2629 

    Perturbation growth in uncertain systems is examined and related to previous work in which linear stability concepts were generalized from a perspective based on the nonnormality of the underlying linear operator. In this previous work the linear operator, subject to an initial perturbation or a...

  • Resilient Decentralized Stabilization for Interconnected Discrete-Time Systems. Mahmoud, Magdi // Journal of Optimization Theory & Applications;Jun2010, Vol. 145 Issue 3, p507 

    The robust decentralized feedback stabilization problem of a class of nonlinear interconnected discrete-time systems is considered. This class of systems has uncertain nonlinear perturbations satisfying quadratic constraints that are functions of the overall state vector. Decentralized state and...

  • Linear quadratic control problem with a terminal convex constraint for discrete-time distributed systems. CHRA�BI, L.; KARRAKCHOU, J.; RACHIK, M.; OUANSAFI, A. // IMA Journal of Mathematical Control & Information;Sep2006, Vol. 23 Issue 3, p347 

    The present work deals with the linear quadratic control problem for a discrete distributed system with terminal convex constraint. Using techniques of perturbation by feedback, it is shown that the resolution of the considered problem is equivalent to that of a controllability, one so-called...

  • Perturbation of Time Scale Quadratic Functionals with Variable Endpoints. Hilscher, Roman; Ru�ickov�, Viera // Advances in Dynamical Systems & Applications;2007, Vol. 2 Issue 2, p207 

    In this paper we establish perturbation results pertaining the nonnegativity and positivity of a time scale quadratic functional F0 and its perturbations of the form G(x, u) = F0(x, u) + a ||x(a)||2 + � ||(b)2, where the endpoints of the functional F0 are zero while the endpoints of the...

  • Stabilization of Discrete-Time Control Systems with Multiple State Delays. Rigoberto, Medina // Advances in Difference Equations;2009, Special section p1 

    We give sufficient conditions for the exponential stabilizability of a class of perturbed time-varying difference equations with multiple delays and slowly varying coefficients. Under appropiate growth conditions on the perturbations, combined with the "freezing" technique, we establish explicit...

  • On the topological sensitivity of cellular automata. Baetens, Jan M.; De Baets, Bernard // Chaos;Jun2011, Vol. 21 Issue 2, p023108 

    Ever since the conceptualization of cellular automata (CA), much attention has been paid to the dynamical properties of these discrete dynamical systems, and, more in particular, to their sensitivity to the initial condition from which they are evolved. Yet, the sensitivity of CA to the topology...

  • Near-Optimal Controls of Discrete-Time Dynamic Systems Driven by Singularly-Perturbed Markov Chains. Badowski, G.; Yin, G.; Zhang, Q. // Journal of Optimization Theory & Applications;Jan2003, Vol. 116 Issue 1, p131 

    This work is devoted to near-optimal controls of large-scale discrete-time nonlinear dynamic systems driven by Markov chains; the underlying problem is to minimize an expected cost function. Our main goal is to reduce the complexity of the underlying systems. To achieve this goal, discrete-time...

  • Limit 2-Cycles for a Discrete-Time Bang-Bang Control Model. Chengmin Hou; Cheng, Sui Sun // Discrete Dynamics in Nature & Society;2012, Special section p1 

    A discrete-time periodic model with bang-bang feedback control is investigated. It is shown that each solution tends to one of four different types of limit 2-cycles. Furthermore, the accompanying initial regions for each type of solutions can be determined. When a threshold parameter is...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics